LAURENT VERON
LAURENT VERON
professeur de mathématiques, Université de Tours
כתובת אימייל מאומתת בדומיין univ-tours.fr
כותרת
צוטט על ידי
צוטט על ידי
שנה
Quasilinear elliptic equations involving critical Sobolev exponents
M Guedda, L Véron
Nonlinear Analysis: Theory, Methods & Applications 13 (8), 879-902, 1989
4871989
Singular solutions of some nonlinear elliptic equations
L Véron
Nonlinear Analysis: Theory, Methods & Applications 5 (3), 225-242, 1981
311*1981
Singularities of solutions of second-order quasilinear equations
L Véron
CRC Press, 1996
2501996
Removable singularities for nonlinear elliptic equations
L Nirenberg
Arch. Rational Mech. Anal, 1980
2391980
Uniqueness and asymptotic behavior of solutions with boundary blow-up for a class of nonlinear elliptic equations
M Marcus, L Véron
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 14 (2), 237-274, 1997
2291997
Nonlinear elliptic equations on compact Riemannian manifolds and asymptotics of Emden equations
MF Bidaut-Véron, L Véron
Inventiones mathematicae 106 (1), 489-539, 1991
2281991
Large time behaviour of the solutions of a semilinear parabolic equation in RN
A Gmira, L Véron
Journal of Differential Equations 53 (2), 258-276, 1984
2011984
Semilinear elliptic equations with uniform blow-up on the boundary
L Véron
Journal d’Analyse Mathématique 59 (1), 231-250, 1992
1881992
Singular solutions of thep-laplace equation
S Kichenassamy, L Véron
Mathematische Annalen 275 (4), 599-615, 1986
1681986
Effets régularisants de semi-groupes non linéaires dans des espaces de Banach
L Véron
Annales de la Faculté des sciences de Toulouse: Mathématiques 1 (2), 171-200, 1979
153*1979
Local and global properties of solutions of quasilinear elliptic equations
M Guedda, L Véron
Journal of Differential Equations 76 (1), 159-189, 1988
1481988
The boundary trace of positive solutions of semilinear elliptic equations: the subcritical case
M Marcus, L Véron
Archive for rational mechanics and analysis 144 (3), 201-231, 1998
1401998
Local vanishing properties of solutions of elliptic and parabolic quasilinear equations
JI Díaz, L Véron
Transactions of the American Mathematical Society 290 (2), 787-814, 1985
1321985
Bifurcation phenomena associated to the 𝑝-Laplace operator
M Guedda, L Véron
Transactions of the American Mathematical Society 310 (1), 419-431, 1988
1301988
The boundary trace of positive solutions of semilinear elliptic equations: the supercritical case
M Marcus, L Veron
Journal de mathématiques pures et appliquées 77 (5), 481-524, 1998
991998
Blow-up results for nonlinear hyperbolic inequalities
S Pohozaev, L Véron
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 29 (2), 393-420, 2000
952000
Nonlinear second order elliptic equations involving measures
M Marcus, L Véron
Walter de Gruyter, 2013
942013
Existence and uniqueness results for large solutions of general nonlinear elliptic equations
M Marcus, L Véron
Journal of evolution equations 3 (4), 637-652, 2003
932003
Removable singularities and boundary traces
M Marcus, L Veron
Journal de mathématiques pures et appliquées 80 (9), 879-900, 2001
892001
Comportement asymptotique des solutions d'équations elliptiques semi-linéaires dans RN
L Véron
Annali di Matematica Pura ed Applicata 127 (1), 25-50, 1981
761981
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20